# SDR AALA202412245577

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 27,994 hours, 11,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING PS CHK FOUND FOUND EMERGENCY LIGHTS INOP AT ROWS 32ABC, 33ABC. MAINTENANCE FOUND BROKEN WIRE AT WIRE BUNDLE 7260VC13A REPAIRED WIRES PER ESPM 20-43-11-0101.
